Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

^^



few more months till my accutane theraphy is over.. btw i had some foundation on my face :( .. ^^..

From the album:

ghettogeek

  • 4 pictures
  • 0 comments
  • 24 image comments

Photo Information for ^^

Camera information


Recommended Comments

great skin. accutane has done you good. Your skin looks so smooth, it's almost perfect.

Link to comment
:P thanks you guys....im just kinda woorried after this theraphy.. the pimples might comeback .. is that possible.. cos my friend acne came back.after he stopped taking the accutane :drool:
Link to comment

wow, your skin looks great!

oh, and you are very beautiful, but that's obvious :P

Link to comment

Your progress looks great keep it up girl

Unfortunatly yes acne can come back at any time form any medication because acne is a genitic condition we have no control over, u either have the gene or u don't.

I been doing the regimen for 2yrs and for the last year i have stayed 100% clear so i tried coming on the regimen and within 2weeks i had breakouts so it is back on the regimen for me untill i grow out of it i am now 21 so hope it is soon. It is all about ongoing treatment no cure im afraid.

All the best

Nicky

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×